# SDR SWAA2015071341880

- Difficulty date: May 22, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737790
- Aircraft serial: 28253
- Aircraft time: 34,663 hours, 23,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BMS93CL7TYDST
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FLOOR SUPPORT CORRODED BETWEEN BS 771 TO 774, RBL 2.5.  R & R CHANNEL IAW EA.
